# SDR FDEA202203170534

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,854 hours, 32,416 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: TSCP7004B
- Part serial: P90396
- Condition: Leaking
- Location: N/A
- Part time: 33,969 hours, 43,132 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  311     49-00  6843     17MAR22  TPA  FACT  U  EMERGENCY EVACUATION PERFORMED IN CHOCKS DUE TO APU  FAIL AND SMOKE IN CARGO TUBE.  FIRE DEPT CALLED.  NO EVIDENCE OF FIRE.       FACT 17MAR22 02:11   TPA U  SMOKE WAS CAUSED FROM APU FAILED START ATTEMPT AND  WAS DEFFERED REF WRI 49-40/6842. NO OTHER DEFECTS  NOTED.   NO OTHER ALERTS NOTED.  REPOWERED A/C IAW  MD10 SMP. A/C OK FOR CONTINUED SERVICE
